# SDR FDEA202510292105

- Difficulty date: September 10, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 34,844 hours, 19,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 279229
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT INSPECTION FOUND EMERGENCY LIGHTING  TEST INOP.  REMOVED AND INSTALLED NEW POWER SUPPLY UNIT AS  REQUIRED.  OPS CHECKED GOOD.
